# SDR R61A2021062200497

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 17,159 hours, 11,577 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Frm 85 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - EVIDENCE OF CORROSION ON SHEAR CLIP AT FR 85 STGR 28R-27R.  REMOVED AND REPLACED 1 EACH SHEAR CLIP AT FR 85 BETWEEN STGR 28R-27R REFER SRM 51-40--08. RESTORED SURFACE PROTECTION TO FASTENERS PER SRM51-23-06
